# SDR A8ZR20170504008

- Difficulty date: October 13, 2016
- Submitted: May 5, 2017
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N902AS
- Make and model: Boeing 737-33A
- Aircraft serial: 27910
- Aircraft time: 33,154 hours, 16,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947 & LBL 20.6-RBL 20.6 HAS CORROSION.
